# SDR DALA2019080904678

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 64,234 hours, 8,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD LOWER FLAP DAMAGED. REMOVED DAMAGED AREA AND CONTAINED DAMAGE, AND INSTALLED REPAIR DOUBLER PER SRM 57-54-00-300-010, 51-10-08-250-803, AND 51-10-01-250-802-A01.
